# SDR ASOA20161103102

- Difficulty date: November 5, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,144 hours, 28,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R53412096
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM RBL 9 CORRODED AT FS 409+130.  REPAIRED RBL9 AT FS 409+130 PER REO 601R-53-41-2096 AND EC/TC REO 601R-53-41-2096.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
